# SDR SWIA200820484

- Difficulty date: September 12, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 21,439 hours, 18,102 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LOWER INBOARD CORNER OF LINTEL FITTING, REAR PRESSURE BULKHEAD, CRACKED.  REPAIRED PER REO.
